Alert archive / Idaho / Flash Flood Warnings in 2009

Flash Flood Warning 28, NWS Pocatello, ID

June 26, 2009Bannock County, Idaho

NWS Pocatello, ID issued this flash flood warning at Jun 26, 2009, 2:44 PM MDT for Bannock County, Idaho. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2009, 2:44 PM MDT (20:44 UTC)
Expired
Jun 26, 2009, 3:45 PM MDT
In force
61 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon
Flood severity
None

County Bannock County, ID

The radar

The Pocatello radar (KSFX), 41 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 8.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KPIH 262044
FFWPIH
IDC005-262145-
/O.NEW.KPIH.FF.W.0028.090626T2044Z-090626T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE POCATELLO
244 PM MDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO...
  THIS INCLUDES THE CITY OF POCATELLO...

* UNTIL 345 PM MDT

* AT 241 PM MDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING   
FROM A THUNDERSTORM OVER THE WARNED AREA. NATIONAL WEATHER SERVICE 
RADAR INDICATES ADDITIONAL THUNDERSTORM CELLS DEVELOPING ON THE WEST 
SIDE OF GIBSON CREEK AND PORTNEUF AREAS. 

LOCATIONS NEAR THE PATH OF INCLUDE...POCATELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
PORTNEUF RIVER...POCATELLO CREEK...RAPID CREEK...INMAN CREEK...GIBSON
JACK CREEK...LOWER ROCK CREEK...MIDNIGHT CREEK...MARSH CREEK...MINK
CREEK...SOUTH FORK POCATELLO CREEK...NORTH FORK POCATELLO CREEK...
MOONLIGHT CREEK...SOUTH FORK ROSS FORK...SAWMILL CREEK...JACKSON
CREEK...NORTH FORK RAPID CREEK...SPIDER CREEK...NORTH FORK PEBBLE
CREEK...THIRTY DAY CREEK...TRAIL CREEK...CITY CREEK...MICHAUD
CREEK...CRYSTAL CREEK AND CORRAL CREEK.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4274 11249 4276 11249 4279 11249 4280 11251
      4281 11251 4287 11251 4294 11222 4282 11214
      4278 11214

$$

RS
1 follow-up statement
000 
WGUS75 KPIH 262108
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
308 PM MDT FRI JUN 26 2009

IDC005-262145-
/O.CON.KPIH.FF.W.0028.000000T0000Z-090626T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANNOCK ID-
308 PM MDT FRI JUN 26 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR
CENTRAL BANNOCK COUNTY...

AT 305 PM MDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING IN 
THE WARNED AREA.  WATER UP TO THREE FEET DEEP WAS REPORTED CROSSING 
BANNOCK HIGHWAY NEAR INDIAN HILLS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POCATELLO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
PORTNEUF RIVER...POCATELLO CREEK...RAPID CREEK...INMAN CREEK...GIBSON
JACK CREEK...LOWER ROCK CREEK...MIDNIGHT CREEK...MARSH CREEK...MINK
CREEK...SOUTH FORK POCATELLO CREEK...NORTH FORK POCATELLO CREEK...
MOONLIGHT CREEK...SOUTH FORK ROSS FORK...SAWMILL CREEK...JACKSON
CREEK...NORTH FORK RAPID CREEK...SPIDER CREEK...NORTH FORK PEBBLE
CREEK...THIRTY DAY CREEK...TRAIL CREEK...CITY CREEK...MICHAUD
CREEK...CRYSTAL CREEK AND CORRAL CREEK.

&&

LAT...LON 4274 11249 4276 11249 4279 11249 4280 11251
      4281 11251 4287 11251 4294 11222 4282 11214
      4278 11214

$$

HUSTON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 11:14 AM MDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jun 26, 11:14 AM MDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
1114 AM MDT FRI JUN 26 2009

.UPDATE...MINOR ADJUSTMENTS WERE MADE FOR CONVECTION DEVELOPING
VICINITY OF A QUASI STATIONARY FRONTAL BOUNDARY NEAR CHALLIS. THE
UPPER TROUGH AXIS WILL ADVANCE TO NEAR DICKEY IN THE NEXT 3 HOURS.
RS

&&

.PREV DISCUSSION... /ISSUED 1012 AM MDT FRI JUN 26 2009/

UPDATE...SATELLITE IMAGERY SHOWS THE PUSH OF MONSOON MOISTURE
ADVANCING EAST INTO WYOMING AND WITH IT THE MAIN THREAT OF RAIN
FALL. THE UPPER LEVEL TROUGH AXIS TO THE WEST WILL CROSS THE
EASTERN HIGHLANDS AROUND 6 OR 7 PM THIS EVENING. SATELLITE
DERIVED PRECIPITABLE WATER TAPPERS FROM NEAR ONE INCH TO ABOUT A
HALF INCH TOWARDS TWIN FALLS SO CONVECTION THIS AFTERNOON WILL
BRING LESS OF A THREAT OF RAIN. SMALL HAIL AND GUSTS TO AROUND 45
MPH REMAIN POSSIBLE WITH THUNDERSTORMS. THE HEAVIEST RAIN FALL THIS MORNING WAS
NEAR IRWIN WHERE A REMOTE SENSOR REPORTED A HALF INCH. SO FAR WE
HAVE NO REPORTS OF RUN OFF OR FLOODING PROBLEMS AND THERE DOES NOT
APPEAR TO BE LOCAL RISES IN RIVER LEVELS. RS

PREV DISCUSSION... /ISSUED 316 AM MDT FRI JUN 26 2009/

DISCUSSION...UPPER LOW IN SOUTHWESTERN CANADA EXPECTED TO PUSH A
COLD FRONT THROUGH THE AREA THIS MORNING. MEANWHILE LOW IN
SOUTHERN CALIFORNIA/NEVADA IS PUMPING A SWATH OF MOISTURE OVER
UTAH AND SOUTHEASTERN IDAHO. THIS ACTIVITY IS EXPECTED TO LIFT
NORTHWARD AND FOCUS PRIMARILY ON THE SOUTHERN AND EASTERN
HIGHLANDS AND SNAKE PLAIN. PRECIPITABLE WATER AMOUNTS CONTINUE TO
RUN HIGH...PEAKING AT AROUND 1 INCH LATE THIS MORNING AND
AFTERNOON. EXPECT LOCALLY HEAVY DOWNPOURS AND GUSTY WINDS WITH
THUNDERSTORMS TODAY. TROUGH AXIS KICKS THROUGH THE AREA THIS
EVENING AND WILL RAPIDLY DRY OUT THE REGION FROM WEST TO EAST
TONIGHT. RIDGE BUILDS IN BEHIND THIS SYSTEM AND SHUTS OFF
PRECIPITATION INTO EARLY NEXT WEEK. MODELS INDICATE THAT THE DRY
WESTERLY FLOW TURNS A BIT MORE SOUTHWESTERLY ON TUESDAY. AS A
RESULT...MONSOONAL MOISTURE WRAPPING AROUND THE UPPER HIGH NUDGES
INTO EASTERN IDAHO. ISOLATED TO SCATTERED MOUNTAINS SHOWERS AND
THUNDERSTORMS RETURN TO THE FORECAST TUESDAY THROUGH THURSDAY.
TEMPERATURES CLIMB BACK TO SLIGHTLY ABOVE AVERAGE SUNDAY AND
BEYOND.

AVIATION...MONSOON MOISTURE WILL CONTINUE TO FUEL THUNDERSTORMS...
BUT MAINLY IN THE SOUTHEAST HALF OF THE FCST AREA. ISOLD TSTMS WILL
REMAIN POSSIBLE OVER THE REST OF THE FCST AREA. THE TSTMS WILL TAPER
OFF THIS EVENING. VFR CONDITIONS ARE EXPECTED TO PREVAIL TODAY AND
TONIGHT. HEDGES

FIRE WEATHER...SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE
EVENING OVER THE SOUTHEAST HALF OF THE DISTRICT...WITH ISOLATED
THUNDERSTORMS ELSEWHERE. BY SATURDAY MORNING...THE MONSOON MOISTURE
WILL MOVE OFF TO THE EAST. DRY CONDITIONS...WITH GRADUAL DECREASING
HUMIDITY WILL PREVAIL INTO NEXT WEEK AS THE OVERALL PATTERN CHANGES
TO RIDGING. HEDGES

HYDROLOGY...THE SNAKE RIVER AT SHELLEY CONTINUES JUST BELOW FLOOD
STAGE AND A FLOOD ADVISORY REMAINS IN EFFECT. SNAKE RIVER
IS JUST BELOW MODERATE STAGE AT BLACKFOOT AND IS FORECAST TO
CONTINUE TO REMAIN ABOVE ACTION STAGE FOR THE NEXT SEVERAL DAYS.
ADDITIONAL RAIN SHOWERS TODAY WILL CONTINUE TO POSE A THREAT TO
ALREADY HIGH WATER LEVELS.

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
FLOOD WARNING FOR THE SNAKE RIVER AT BLACKFOOT CONTINUES.

&&
Hazardous weather outlook, Jun 26, 4:41 AM MDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
441 AM MDT FRI JUN 26 2009

IDZ017>025-031-032-271045-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
441 AM MDT FRI JUN 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EPXECTED TO CONTINUE
ACROSS THE AREA THROUGH THIS EVENING. LOCALLY HEAVY
RAINFALL...PEAS SIZED HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE
WITH THUNDERSTORMS.

AREA WATERWAYS CONTINUE TO RUN HIGH DUE TO RECENT HEAVY RAINFALL.
ADDITIONAL RAINFALL TTODAY COULD AGGRAVATE THE SITUATION. THE
SNAKE RIVER NEAR BLACKFOOT IS EXPECTED TO CONTINUE TO FLOW NEAR
MODERATE FLOOD STAGE TODAY. CONTINUE TO MONITOR THE LATEST RIVER
FORECASTS FOR UPDATES ON THIS SITUATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH PRESSURE IS EXPECTED TO BRING DRIER WEATHER TO THE REGION
SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Local storm report, Jun 26, 1:53 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
153 PM MDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     FLASH FLOOD      1 S POCATELLO           42.86N 112.47W
06/26/2009                   BANNOCK            ID   CO-OP OBSERVER

            FLOODING NOW REPORTED ON CHEYEENE AND YAKIMA STREETS IN
            INDIAN HILLS.

&&

GWICKLUN
Local storm report, Jun 26, 2:07 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
207 PM MDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     FLASH FLOOD      2 S POCATELLO           42.85N 112.47W
06/26/2009                   BANNOCK            ID   CO-OP OBSERVER

            HEAVY FLOODING IN JUNIPER HILLS AT 2ND AND FREDRIGILL,
            JUST NORTH OF ROSS PARK.

&&

GWICKLUN
Local storm report, Jun 26, 2:20 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
220 PM MDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             POCATELLO               42.88N 112.47W
06/26/2009  M0.25 INCH       BANNOCK            ID   NWS EMPLOYEE

            HAIL FROM PHILBIN ROAD, ALONG I-86, TO CLARK STREET. 20
            DEGREE TEMPERATURE DROP NOTED FROM AIRPORT TO PHILBIN
            ROAD.

0215 PM     HAIL             5 N PORTNEUF            42.87N 112.33W
06/26/2009  M0.25 INCH       BANNOCK            ID   TRAINED SPOTTER

            HAIL ON BUCKSKIN WITH 0.46 INCHES OF RAINFALL IN 20
            MINUTES.

&&

GWICKLUN
Special weather statement, Jun 26, 2:24 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
224 PM MDT FRI JUN 26 2009

IDZ019-020-032-262115-
CLARK ID-JEFFERSON ID-CUSTER ID-FREMONT ID-BUTTE ID-BONNEVILLE
ID-BINGHAM ID-
224 PM MDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN CUSTER COUNTY IN CENTRAL IDAHO
  CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO
  EXTREME SOUTHWESTERN FREMONT COUNTY IN EASTERN IDAHO
  WESTERN CLARK COUNTY IN EASTERN IDAHO
  EXTREME NORTH CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 315 PM MDT

AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF BERENICE..MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   NORTHWEST INL...
   MONTEVIEW...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4360 11200 4345 11322 4387 11355 4409 11310
      4423 11285 4423 11281 4426 11280 4439 11259
      4443 11212
TIME...MOT...LOC 2023Z 267DEG 20KT 4392 11293

WYATT
Local storm report, Jun 26, 2:37 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
237 PM MDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             2 S POCATELLO           42.85N 112.47W
06/26/2009  M0.50 INCH       BANNOCK            ID   TRAINED SPOTTER

            MARBLE SIZE HAIL OBSERVED. CURRENTLY OBSERVING VEHICLES
            WITH SMALL DENTS ON SOUTH 5TH STREET, NEAR THE COMMON
            CENTS STORE, AND NEAR JASON AND NORA STREETS.

0220 PM     FLOOD            POCATELLO               42.88N 112.47W
06/26/2009                   BANNOCK            ID   CO-OP OBSERVER

            FLOODING AT THE SOUTH 5TH INTERCHANGE WITH I-15, TO
            INCLUDE NORA AVENUE. FIRE AND POLICE INDICATE NUMEROUS
            HOMES IN AREA FLOODED.

0229 PM     FLOOD            POCATELLO               42.88N 112.47W
06/26/2009                   BANNOCK            ID   NWS EMPLOYEE

            WATER TO HOOD OF VEHICLE ON BANNOCK HIGHWAY NEAR GOLF
            COURSE AT SOUTH END OF CITY.

&&

GWICKLUN
Local storm report, Jun 26, 2:44 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
244 PM MDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             HOWE                    43.78N 113.00W
06/26/2009  M0.25 INCH       BUTTE              ID   CO-OP OBSERVER

            HAIL WITH VERY LITTLE ACCUMULATION. NO FLOODING IN AREA.

&&

GWICKLUN

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:20 PM MDTSpecial Weather StatementPIHBannock55 min
Jun 26, 12:01 PM MDTSpecial Weather StatementPIHBannock44 min
Jun 26, 12:19 PM MDTFlash Flood WarningPIHBannock86 min
Jun 26, 1:32 PM MDTSevere Thunderstorm WarningPIHBannock, Caribou28 min
Jun 26, 1:49 PM MDTSpecial Weather StatementPIHOneida41 min
Jun 26, 1:50 PM MDTFlash Flood WarningPIHBannock55 min
Jun 26, 2:24 PM MDTSpecial Weather StatementPIHButte, Clark, Jefferson51 min
Jun 26, 3:06 PM MDTSevere Thunderstorm WarningPIHBingham, Bonneville, Jefferson39 min
Jun 26, 3:16 PM MDTSpecial Weather StatementPIHFranklin59 min
Jun 26, 3:45 PM MDTSevere Thunderstorm WarningPIHBingham, Bonneville, Jefferson45 min
Jun 26, 3:46 PM MDTFlash Flood WarningPIHBannock119 min
Jun 26, 4:19 PM MDTSpecial Weather StatementPIHBear Lake, Caribou, Franklin56 min
Jun 26, 4:22 PM MDTSevere Thunderstorm WarningPIHButte19 min
Jun 26, 4:28 PM MDTSevere Thunderstorm WarningPIHBingham, Bonneville47 min
Jun 26, 4:46 PM MDTSevere Thunderstorm WarningPIHBannock, Bear Lake, Caribou24 min
Jun 26, 5:09 PM MDTSevere Thunderstorm WarningPIHBingham, Bonneville33 min

Nearby

Flash Flood Warnings in Idaho, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.